# SDR MASA20210831383

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CAP OF THE LBL27.00 FLOOR BEAM BETWEEN FS1015.00 - FS1031.00 WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 
53-61-43-001-001-A01, FIGURE 53-61-43-991-801, ITEM 3C, EA 79-2021-211.
